# SDR SWAA2015111245999

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 12,146 hours, 5,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EXIT LIGHT LENS MISSING.  INSTALLED LENS IAW AMM.
